# SDR REXA2016011200079

- Difficulty date: January 12, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Eroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT RAILS NR 1, 2, 4  & 5 ERODED.  REMOVED CORRODED SEAT RAILS NR 2, FS 364 - 394.00 & INSTALLED NEW SEAT RAIL PN 601R31032-15 IAW AMM 53-01-11-400-802.  REMOVED CORRODED SEAT RAIL NR 2.  FABRICATED & INSTALLED NEW NR 2 SEAT RAIL IAW 601R-53-00-485 & AMM 53-01-11-400-802.  REMOVED LT NR 4 & 5 SEAT RAILS AT RBL 9.  FABRICATED & INSTALLED NEW NR 4 & 5 SEAT RAILS IAW GREO 601R-53-00-485 & AMM 53-01-11-400-802.
